# SDR MZZA97282

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N86426
- Make and model: Boeing 727227
- Aircraft serial: 21364
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Spacer
- Part number: 6614981
- Condition: Misinstalled
- Location: Rt Mlg Strut
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - HNRC:  844150 - S-CHECK, RT SIDE STRUT UPPER SEGMENT FORWARD BEARING INSTALLATION LOOKS FAULTY.  EMERGENCY LOWERING CAM IS HARD AGAINST SUPPORT LINK.  INVESTIGATION FOUND SPACER, PN 66-14981-1, INCORRECTLY INSTALLED.  SPACER REINSTALLED IAW MM 32-11-41.  MANUAL EXTENSION CHECK SATISFACTORY.  (X)
